Get Help Now!  

  800.815.3910 

  Available 24/7   

The road to recovery starts here! Trusted, confidential help available 24/7. Speak with an addiction treatment specialist anytime. Please call us now at 800-815-3910!




Opiate use?

If you use opiates does it cause puffy hands?

Comments for Opiate use?

Click here to add your own comments

Puffy Hands
by: Ned Wicker

Opiate use can cause puffy hands and feet. Some doctors will prescribe some sort of diuretic to help the body rid itself of the excess fluid. The swelling is usually the top of the hand. So the short answer is yes.

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Drug Addiction Solution.





and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8






Recent Articles

  1. What should I do?

    Feb 17, 18 04:01 PM

    I been with the father to my children for going on six years. When we began to go out I never knew he did drugs. Once we started getting serious I moved

    Read More

  2. Looking for meeting in Parma, OH

    Feb 17, 18 03:34 PM

    Hi, Looking for meetings for myself and my mother. My son has been battling heroin for past 5 years and we are looking for support. He has been in and

    Read More

  3. Adolescent Substance Abuse

    Feb 16, 18 08:45 AM

    Adolescent Substance Abuse Questions provides answers to some of the difficult but commonly asked questions about drug addiction.

    Read More


Follow on Twitter or Google+